Translator Disclaimer
2000 Perturbation method for a class of nonlinear Dirac equations
H. Ounaies
Differential Integral Equations 13(4-6): 707-720 (2000).

Abstract

This paper deals with a class of nonlinear Dirac equations. We relate their solutions to those of nonlinear Schrödinger equation by a perturbation parameter. It is demonstrated that the nondegenerate solution (ground state) of Schrödinger equation generates solutions for Dirac equation.

Citation

Download Citation

H. Ounaies. "Perturbation method for a class of nonlinear Dirac equations." Differential Integral Equations 13 (4-6) 707 - 720, 2000.

Information

Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0974.35101
MathSciNet: MR1750047

Subjects:
Primary: 35Q40
Secondary: 35B20, 81Q05

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.13 • No. 4-6 • 2000
Back to Top